Please use this identifier to cite or link to this item:
Title: Parallel Load Balancing for Problems with Good Bisectors
Authors: Bischof, S
Ebner, R
Erlebach, T
First Published: Sep-2000
Citation: JOURNAL OF PARALLEL AND DISTRIBUTED COMPUTING, 2000, 60 (9), pp. 1047-1073
DOI Link: 10.1006/jpdc.2000.1647
ISSN: 0743-7315
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.